MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL

SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL
Model Number P101010
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Adhesion(s) (1695); Failure of Implant (1924); Unspecified Infection (1930); Pain (1994); Scar Tissue (2060); Seroma (2069); Hernia (2240); Nodule (4551); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of ventral hernias.It was reported that after the onlay implant, the patient experienced recurrence, failure of mesh, seroma, infection, pain, and scarring.Post-operative patient treatment included multiple mesh removal surgeries and removal of seroma.
 
Additional Manufacturer Narrative
Additional info: b5, b7, d4 (udi #), h6 (patient codes, imf codes, device codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of ventral hernias.It was reported that after the onlay implant, the patient experienced psuedocapsule, adhesions, suffering, defective mesh, recurrence, failure of mesh, seroma, infection, pain, and scarring.Post-operative patient treatment included bilateral anterior component separations, hernia repair, debridement, py angiography, tap blocks, placement of incisional management dressing, exploration, drainage and irrigation, secondary closure of abdominal wound, excision of psuedocapsule, spy angiography, multiple mesh removal surgeries, removal of seroma and hernia repair with new mesh.

Brand Name
PERMACOL
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view,mn, CT 55112-4391
8006464633
MDR Report Key11787603
Report Number9615742-2021-00985
Device Sequence Number11742665
Product Code FTM
UDI-Device Identifier10884523000108
UDI-Public(01)10884523000108(17)200430(10)APE0481
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberP101010
Device Catalogue NumberP101010
Device Lot NumberAPE0481
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date04/28/2026
Date Device Manufactured05/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale